×

zbMATH — the first resource for mathematics

Proof of Gudkov’s hypothesis. (English. Russian original) Zbl 0259.14010
Funct. Anal. Appl. 6, 136-138 (1972); translation from Funkts. Anal. Prilozh. 6, No. 2, 62-64 (1972).

MSC:
14H99 Curves in algebraic geometry
53A40 Other special differential geometries
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. I. Arnol’d, ”Concerning the arrangement of the ovals of real plane algebraic curves, the involutions of four-dimensional smooth manifolds, and the arithmetic of integral quadratic forms,” Funkts. Analiz,5, No. 3, 1-9 (1971).
[2] D. A. Gudkov, ”Topology of sixth-order curves and fourth-order surfaces,” Uchenye Zapiski Gor’k. Un-ta, No. 87, 3-153 (1969).
[3] M. A. Kervaire and J. W. Milnor, ”On 2-spheres and 4-manifolds,” Proc. Nat. Acad. Sci. USA,47, No. 10, 1651-1657 (1961). · Zbl 0107.40303 · doi:10.1073/pnas.47.10.1651
[4] V. A. Rokhlin, ”Two-dimensional submanifolds of four-dimensional manifolds,” Funkts. Analiz,5, No. 1, 48-60 (1971). · Zbl 0268.57019
[5] H. Whitney, ”On the topology of differentiable manifolds,” Univ. of Michigan Lectures (1941), pp. 101-141. · Zbl 0063.08233
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.